Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quasi-invariant Radon measures on groups

Author: Chandra Gowrisankaran
Journal: Proc. Amer. Math. Soc. 35 (1972), 503-506
MSC: Primary 43A05; Secondary 28A40, 46G05
MathSciNet review: 0318777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a Hausdorff topological group which is a Baire space. It is proved that if there is a quasi-invariant Radon measure on G then G is locally compact. Examples of non-Baire groups with and without quasi-invariant measures are considered. In particular, it is shown that there is no $ \sigma $-finite measure on the Wiener space which preserves sets of measure zero under translation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 28A40, 46G05

Retrieve articles in all journals with MSC: 43A05, 28A40, 46G05

Additional Information

PII: S 0002-9939(1972)0318777-5
Keywords: Topological group, quasi-invariant, Radon measure, locally compact, Baire space, vector space, Wiener algebra
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia